# SDR GTIA2024080938300

- Difficulty date: August 7, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 29,893 hours, 13,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472223200
- Condition: Corroded
- Location: Zone 200
- Part time: 29,893 hours, 13,327 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FLOOR BEAM Y-160 FR 67 - 70 HAS CORROSION RAF - 01 CREATED,  L- 1.710  W- .800  D-  .045-ACCOMPLISHED REPLACEMENT OF FLOOR BEAM Y-160.5 FR 67-70 PER EA 5341-2477 THIS IS A CAT B REPAIR REQUIRING REINSPECT IN 3YEARS FROM EMBODIMENT PER RDAF 81432018/063/2024 #A"
